A singular perturbation problem with a turning point

Watts A.M. (1971) A singular perturbation problem with a turning point. Bulletin of the Australian Mathematical Society, 5 1: 61-73. doi:10.1017/S0004972700046888


Author Watts A.M.
Title A singular perturbation problem with a turning point
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1971-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700046888
Volume 5
Issue 1
Start page 61
End page 73
Total pages 13
Subject 2600 Mathematics
Abstract We consider the equation [formula omitted] where ε is a small positive parameter and p vanishes in the interval. Two asymptotic forms of solution are obtained and a rigorous estimate is made of the difference between the exact solutions and the asymptotic forms.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 12:30:18 EST by System User